Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have swollen testicles and night falls. No pain. What to do?

I have swelling in right testicle and there is no pain in it .and also I am suffering from night falls,i used to do masturbation .but from d last 15 to 20 days I havent done masturbition bt den also I am suffering from night falls and the swelling is from last six months I was neglecting it bt now I am worried about it plz tell me what shall I do
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have painless swelling of the Right Testicle .This may be a Hydrocele ,However final diagnosis can be confirmed only on clinical examination.

Consult qualified surgeon or Urologist for clinical examination and further treatment.

The night emission that you get is commn at the age of adolescence and does not need any treatment.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor